Journal of Symbolic Logic

Mathematics as Natural Science

Nicolas D. Goodman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 1 (1990), 182-193.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743192

Mathematical Reviews number (MathSciNet)
MR1043551

Zentralblatt MATH identifier
0713.00001

JSTOR
links.jstor.org

Citation

Goodman, Nicolas D. Mathematics as Natural Science. J. Symbolic Logic 55 (1990), no. 1, 182--193. https://projecteuclid.org/euclid.jsl/1183743192


Export citation